Doctor insights on:
Causes Of Groggy
What is more sedative out of amitryptiline and mirtazapine? And which one causes more grogginess the next day? Many thanks.
Could you please tell me what drug would be causing the groggy feeling. 15mg Lexapro (escitalopram) or 20mg amitrypiline for pain. Thanks?
Dr. Prescribed 15mg remeron (mirtazapine) as sleep aid for back pain. Not helping! Causes grogginess, crazy dreams, and mood swing with no relief. Why?
Can stress cause you to wake up feeling groggy? I already have a hard time sleeping cause of stress and when I do sleep I wake up groggy
Restful sleep: When stressed sometimes sleep quality may be impaired even though you are sleeping the same number of hours. Do some things to promote relaxation before you sleep, such as rubbing your feet, using aromatherapy, meditating or listening to guided imagery or self-hypnosis audios to help with sleep. ...Read moreSee 1 more doctor answer
I constantly sleep for 10+ hours each night. I turn off alarms in my sleep, have trouble waking up, and feel groggy all day. What could be the cause?
Several things: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more
Hello I've been on hydroxyzine for 2 years or so, and I want to cut off of it, I believe it's cause me to have shakes n wake up groggy, I know I have?
No need to taper: Hydroxyzine, you may want to decrease the dose though or stop altogether if you want ...Read more
Currently on lamictal, saphrise, seriquil. Dr said I'm too groggy so she prescribed ability cause it will energize me. How does it that, & true or false?
My blood pressure when waking up is 100/49. I feel groggy and achy. I'm overweight by quite a bit and not active due to pain. Cause of low bp?
Blood pressure: The blood pressure can vary quite a bit during the day and is likely to be the lowest when awakening. Blood pressure increases in demand to activity level. During exercise your blood pressure increases to meet the needs of the exercising muscle. Diet, medications and chronic health conditions may affect the blood pressure as well. Monitor your blood pressure under different conditions. ...Read more
Can I reduce from 10mg Lexapro (escitalopram) to 5mg without weaning off them. I take 10mg at night time anf I feel groggy and jittery the next day. Do they cause this?
I wake up after each dream/rem episode. Been tired, groggy, and having short term memory problem for months. What could be the cause/reason?
Sleep disorder: Would not be surprised if you had some sleep apnea issues, which could disrupt your sleep pattern with secondary cognitive issues. Other issues could be the answer, however, and may be best to explore via an overnight sleep study. Explore this with your doctor. ...Read moreSee 1 more doctor answer
Prescribed Singulair & Xyzal (levocetirizine) 4ongoing allergy related symptoms. I know can cause drowsiness, been taking at night but still groggy during the day?
Xyzal (levocetirizine) can b: Sedating for 24 hrs.Singulair is not. U could try to reduce the Xyzal (levocetirizine) dose in half and slowly work up ur dose, or, change to Zyrtec or Allegra to c if they r as sedating. Another approach for nasal allergies is to stop the antihistamine drug and use a steroid nose spray daily. There r other approaches as well. The best therapy for allergies is avoidance. Do you know what your offenders r? Get tested. ...Read more
Morning vertigo and groggy. I have hashimotos, asthma and lots of recent stress. Can Poorly managed Hashimotos cause sleep issues? TSH 6.5 right now
Not Normally...But: Additional information in your profile shows you suffer from insomnia, is this correct? If so, then yes, being tired that long after waking, on a regular basis means you are not getting enough restful sleep. You can see your pcp for a possible sleep study to be done to help you. Otherwise, welcome to the world of the over-worked, under-paid and under-rested! Cheers. ...Read moreSee 1 more doctor answer
I am on Meds for G A D.why some mornings do I wake up groggy and I have terrible anxiety and aggressive.
I'm a 51 year old woman, fit & healthy, but been feeling weary lately & waking up feeling headachy, stuffy & groggy. This usually clears by lunchtime,?
Allergies?: There could be many causes for your symptoms. Because you said you were stuffy it is possible that you are having allergy symptoms. Try taking a non-sedating antihistamine such as loratadine once a day to see if this helps. Also make sure you are drinking plenty of water and add a multivitamin. It would be good to see your doctor for a check up and blood tests just to rule out other causes. ...Read moreSee 1 more doctor answer
Sleepiness: That depends, Nuvigil is indicated in certain specific disorders, have you had a sleep study or nap test (mslt). You list 2 stimulants and now add nuvigil. Seems a little bit of a strange grouping of meds, unless you had severe recalcitrant narcolepsy, diagnosed by a sleep specialist. ...Read moreSee 1 more doctor answer